Boutahir, K. and Rami, Y. (2016) Note on topological complexity of some real projective spaces and real flag manifolds. JP Journal of Geometry and Topology, 19 (2). pp. 79-94.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Let TC(X) be the topological complexity of a path-connected topological space X. We first present some new results about topological complexity of some real projective spaces. We then give a lower bound on the flag manifold TC(F(n1, n2, …, nq)) of q-tuples (S1, …, Sq) of mutually orthogonal vector subspaces in ℝn, where n = n1 + n2 +…, + nq and dim(Si) = ni. © 2016 Pushpa Publishing House, Allahabad, India.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3992

Actions (login required)

View Item View Item